# SDR SWAA2019110138407

- Difficulty date: October 20, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 40,262 hours, 24,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7500
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB-INTERCOSTAL CRACKED BETWEEN BS. 927 TO BS. 947.5, STR. 25R. / R&R WEB-INTERCOSTAL IAW DWG AND SRM.
